Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 16, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 30, 2013, 4:32 PM EDT for Indian River County, Okeechobee County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2013, 4:32 PM EDT (20:32 UTC)
- Expired
- Apr 30, 2013, 5:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Indian River County, FL, Okeechobee County, FL
The radar
The Melbourne radar (KMLB), 50 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 495 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -1.3
The text
As transmitted, in the capitals the NWS used until 2016.
612
WUUS52 KMLB 302032
SVRMLB
FLC061-093-302130-
/O.NEW.KMLB.SV.W.0016.130430T2032Z-130430T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
432 PM EDT TUE APR 30 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
INDIAN RIVER COUNTY IN FLORIDA
NORTH CENTRAL OKEECHOBEE COUNTY IN FLORIDA
* UNTIL 530 PM EDT.
* AT 431 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF FORT DRUM...AND MOVING
NORTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
BLUE CYPRESS LAKE...VERO LAKE ESTATES AND FELLSMERE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2766 8048 2748 8091 2762 8097 2765 8094
2764 8088 2770 8088 2782 8074 2782 8053
TIME...MOT...LOC 2032Z 242DEG 12KT 2760 8087
$$
152 follow-up statements
817
WWUS52 KMLB 302102
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
502 PM EDT TUE APR 30 2013
FLC093-302112-
/O.CAN.KMLB.SV.W.0016.000000T0000Z-130430T2130Z/
OKEECHOBEE-
502 PM EDT TUE APR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OKEECHOBEE
COUNTY IS CANCELLED...
LAT...LON 2766 8048 2755 8073 2756 8078 2764 8078
2764 8088 2770 8088 2782 8074 2782 8053
TIME...MOT...LOC 2102Z 242DEG 12KT 2765 8077
$$
FLC061-302130-
/O.CON.KMLB.SV.W.0016.000000T0000Z-130430T2130Z/
INDIAN RIVER-
502 PM EDT TUE APR 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR INDIAN RIVER COUNTY...
AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HAIL. THIS STORM
WAS LOCATED 4 MILES SOUTH OF BLUE CYPRESS LAKE...MOVING NORTHEAST AT
15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERO
LAKE ESTATES AND FELLSMERE
LAT...LON 2766 8048 2755 8073 2756 8078 2764 8078
2764 8088 2770 8088 2782 8074 2782 8053
TIME...MOT...LOC 2102Z 242DEG 12KT 2765 8077
$$
15437
WWUS52 KMLB 302109
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
509 PM EDT TUE APR 30 2013
FLC061-302118-
/O.CAN.KMLB.SV.W.0016.000000T0000Z-130430T2130Z/
INDIAN RIVER-
509 PM EDT TUE APR 30 2013
...THE SEVERE THUNDERSTORM WARNING FOR INDIAN RIVER COUNTY IS
CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY
RAIN...GUSTY WINDS TO 40 MPH AND DANGEROUS LIGHTNING STRIKES WILL
CONTINUE TO BE POSSIBLE ACROSS INDIAN RIVER COUNTY THROUGH 530 PM.
LAT...LON 2766 8048 2755 8073 2756 8078 2764 8078
2764 8088 2770 8088 2782 8074 2782 8053
TIME...MOT...LOC 2108Z 242DEG 12KT 2766 8075
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:55 PM EDT, 37 minutes earlier.
Area forecast discussion, Apr 30, 3:55 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 355 PM EDT TUE APR 30 2013 .DISCUSSION... TONIGHT... WX PATTERN APPEARS MORE LIKE A MID SUMMER DIURNAL CONVECTIVE PATTERN THAN A DRY SEASON SYNOPTIC PATTERN. WEST COAST SEA BREEZE IS WELL DEFINED ALONG THE LENGTH OF THE GULF COAST...EAST COAST BREEZE WELL DEFINED NORTH OF TITUSVILLE...SCT SHRAS/ISOLD TSTMS S OF MELBOURNE/KISSIMMEE GENERATING MESOSCALE OUTFLOW BOUNDARIES THAT ARE ENHANCING THE INLAND PROPAGATION OF THE SEABREEZE S OF MELBOURNE. CONVECTION FIRING N OF I-4 AS OF MID AFTN...WRLY STEERING FLOW ABV 5KFT WILL GENERATE "BLOW BACK" PRECIP ACRS THE CWA THRU THIS EVNG. UPSTREAM DYNAMIC SUPPORT REMAINS WEAK...MID LVL VORTICITY/UPR LVL DIVERGENCE FIELDS OVER THE ERN GOMEX ARE UNIMPRESSIVE. VERY STRONG UPR LVL DIVERGENCE OVER THE CENTRAL GOMEX DUE TO A LARGE STORM CLUSTER OVER THE LOOP CURRENT. HOWEVER...THE SHORTWAVE THAT IS GENERATING THE PRECIP IS LIFTING SLOWLY NE INTO THE LWR MS VALLEY... EXPECT LITTLE MORE THAN MID/UPR LVL DEBRIS CLOUDS ACRS CENTRAL FL. GFS DOES HINT AT SOME WEAK ISENTROPIC LIFT ACRS THE S HALF OF THE FL PENINSULA...WILL KEEP SLGT CHC OF SHRAS IN THE FCST OVERNIGHT TO ACCOUNT FOR THIS. HOWEVER...EXPECT QPF AMOUNTS WILL BE AOB 0.1" ONCE DIURNAL CONVECTION BURNS ITSELF OUT. INCREASING MID/UPR LVL CLOUD DECK WILL COUPLE WITH LIGHT ONSHORE BREEZE TO KEEP MIN TEMPS IN THE M/U60S. WEDNESDAY... SCT/NMRS SHRAS AND TSRAS TO CONTINUE AS MUCH OF THE GOMEX/SW ATLC REMAINS UNDER THE INFLUENCE OF THE SHORT WAVE TROF OFF THE CAROLINA COAST AND THE SHORT WAVE TROF OVER THE NW GOMEX. A WEAK SFC FRONT ASSOCD WITH THE TROF WILL STALL ACRS CENTRAL FL...KEEPING THE PENINSULA UNDER A DEEP MOISTURE BAND WITH PWATS BTWN 1.6"-1.7". RUC ANALYSIS SUGGESTS THE REGION WILL REMAIN COLD ALOFT WITH H50 TEMPS HOLDING ARND -11C...WHILE THE SRN BRANCH OF THE H30-H20 JET STREAM OVER THE SOUTHERN GOMEX/GREATER ANTILLES WILL KEEP THE FL PENINSULA UNDER MODERATE TO STRONG UPR LVL DIVERGENCE. W/NW FLOW ABV H70 BTWN 10-15KTS...DECREASING TO BLO 10KTS THRU THE H100-H70 LYR. THIS WILL LIMIT THE POTENTIAL FOR BLOW BACK PRECIP ALONG THE COAST...WILL FOCUS HIGHEST POPS OVER THE INTERIOR. DENSE CLOUD COVER AND RAIN COOLED AIR WILL KEEP MAX TEMPS AOB CLIMO... GENERALLY L80S ALONG THE COAST AND M80S INTERIOR. THU-MON...(MODIFIED PREV DISC) UNSEASONABLY WET PATTERN LOOKS TO REMAIN IN PLACE THROUGH AT LEAST FRIDAY WITH MORE UNCERTAINTY WRT TO DRYING LOCALLY DURING THE WEEKEND SHOULD CUTOFF LOW UPSTREAM GET NUDGED AWAY FROM THE AREA. AN OMEGA BLOCK WILL BE IN PLACE ACROSS THE CENTRAL-EASTERN US AND WESTERN ATLANTIC WITH A STRONG UPPER LEVEL RIDGE ACROSS THE NORTHEAST AND EASTERN CANADA SANDWICHED IN BETWEEN TWO DEEP CUT OFF LOWS OVER THE CENTRAL PLAINS AND WESTERN ATLANTIC. THE ROUGE PLAYER IN THIS PATTERN WILL BE A REMNANT SHORTWAVE/WEAK CUT OFF LOW CURRENTLY OVER THE WESTERN GULF THAT WILL MEANDER ALONG THE GULF COAST/FL PENINSULA THROUGH THE END OF THE WEEK AS IT REMAINS BLOCKED BY THE STRONG UPPER LEVEL RIDGE. SURFACE TROUGH WILL STILL BE IN PLACE ACROSS THE FL PENINSULA ON THURSDAY...BEFORE THE LARGE SURFACE HIGH ACROSS THE NE US NOSES FURTHER SOUTH AND PUSHES THE TROUGH MORE INTO S FLORIDA ON FRIDAY. AT THE SAME TIME...THE MEANDERING SHORTWAVE IS FORECAST TO SWING THROUGH THE EASTERN GULF INTO THE PENINSULA. BOTH THE GFS AND ECMWF SHOW A BROAD SURFACE LOW DEVELOPING ACROSS S FLORIDA WITH THIS FEATURE. THE GRADIENT BETWEEN THE HIGH TO THE NORTH AND THE LOW IS EXPECTED TO SET UP A ZONE OF FAIRLY BRISK EASTERLIES ACROSS THE NORTH AND CENTRAL PORTIONS OF THE PENINSULA. WITH PRECIP WATER VALUES RUNNING AT 1.6"-1.8"...UPPER LEVEL SUPPORT FROM THE TROUGHINESS OVERHEAD AND PASSING SOUTHERN STREAM JET...MODELS ARE POINTING TOWARDS A FAIRLY GOOD BAND OF ENHANCED PRECIP SETTING UP ON THE NORTH SIDE OF THE WEAK SURFACE LOW. BEST RAIN CHANCES LOOK TO BE THURS/THURS NIGHT WITH GRADUALLY LOWERING CHANCES EARLY NEXT WEEK AS THE UPPER LEVEL FLOW SHIFTS ENOUGH TO TAP INTO A DRIER AIRMASS. BREEZY ONSHORE FLOW...CLOUD COVER AND PRECIP WILL KEEP TEMPERATURES AT OR JUST BELOW NORMAL THURS-SUN WITH HIGHS IN THE UPPER 70S/AROUND 80 FROM BREVARD-OSCEOLA COUNTIES NORTHWARD AND LOW TO A FEW MID 80S FURTHER SOUTH. LOWER PRECIP CHANCES BY MONDAY SHOULD ALLOW TEMPS TO REBOUND INTO THE LOW-MID 80S EVERYWHERE. MILD OVERNIGHT LOWS IN THE MID 60S...WITH UPPER 60S/AROUND 70 ALONG THE COAST. && .AVIATION... THRU 01/02Z...PREVAILING CIGS BTWN FL080-100...NMRS MVFR SHRAS AND SCT IFR TSRAS ALL SITES...STORM MOTION E/SE 10-15KTS...ISOLD +TSRA WITH SFC WND G35KTS PSBL THRU 01/00Z...MNLY N OF KISM-KMLB. BTWN 01/02Z-01/14Z...PREVAILING VFR WITH CIGS AOA FL120...LCL MVFR CIGS/VSBYS IN BR AND LOW STRATUS S OF KISM-KMLB. AFT 14Z...SFC WNDS BCMG NE BTWN 10-15KTS. && .MARINE... TONIGHT...WEAK INVERTED SFC TROF ACRS THE CENTRAL PENINSULA EXTENDING NE TO THE CAROLINA COAST WILL GENERATE A LIGHT TO GENTLE SPLIT FLOW ACRS THE LCL ATLC: E/NE NORTH OF SEBASTIAN INLET...SE SOUTH OF THE INLET. DESPITE THE LIGHT WINDS...A PERSISTENT LONG PD SWELL WILL MAINTAIN 3-4FT SEAS NEARSHORE...4-5FT SEAS OFFSHORE. LCL HIGH WINDS/ROUGH SEAS NEAR SCT SHRAS/TSRAS. WEDNESDAY...WINDS WILL GRADUALLY FRESHEN OUT OF THE NE AS A HIGH PRES RIDGE OVER THE NEW ENGLAND/MID ATLC COAST BEGINS TO NOSE ITS WAY DOWN THE ERN SEABOARD. WINDS 10-15KTS N OF SEBASTIAN INLET...AOB 10KTS TO THE S. LITTLE CHANGE IN SEAS AS THE INCREASING SFC/BNDRY LYR WINDS WILL NOT BE IN PLACE LONG ENOUGH TO GENERATE LCL WIND WAVES ON TOP OF THE 4-5FT LONG PD SWELL. THU-SUN...(PREVIOUS) THOUGH EXACT SPEEDS VARY...BOTH LONG RANGE MODELS ARE SHOWING A PERIOD OF MODERATE-STRONG EASTERLY FLOW ON THE GRADIENT BETWEEN THE HIGH TO THE NORTH AND A WEAK LOW ACROSS SOUTH FLORIDA. WINDS SPEEDS WILL BE AT LEAST 15-20KTS...WITH PERIODS OF 20-25KTS POSSIBLE. LOCALLY GENERATED FRESH SWELL WILL KEEP SEAS AT 8-10 FEET OFFSHORE AND 6-8 FEET CLOSER TO THE COAST. && .PRELIMINARY POINT TEMPS/POPS... DAB 67 80 68 79 / 30 50 30 60 MCO 66 85 67 83 / 30 60 40 60 MLB 67 81 71 81 / 40 50 40 60 VRB 67 81 69 82 / 40 50 40 60 LEE 66 85 67 82 / 30 60 40 60 SFB 67 85 67 83 / 30 50 40 60 ORL 67 85 68 83 / 30 60 40 60 FPR 67 81 67 83 / 40 50 40 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...BRAGAW LONG TERM/IMPACT WX...PENDERGRAST
Hazardous weather outlook, Apr 30, 5:58 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 558 AM EDT TUE APR 30 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-302200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 558 AM EDT TUE APR 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT...THE COMBINATION OF AN ABNORMALLY MOIST LATE APRIL AIR MASS WITH THE PRESENCE OF MID TO UPPER LEVEL ENERGY AND THE AFTERNOON SEA AND LAKE BREEZES WILL LEAD TO NUMEROUS SHOWERS AND LIGHTNING STORMS...MAINLY DURING THE LATE AFTERNOON AND EARLY EVENING. EARLY MORNING RADAR SHOWS NUMEROUS STORMS OUT OVER THE ATLANTIC...' AND A LARGE BUT WEAKENING CLUSTER OF STORMS OVER WESTERN FLORIDA. WHILE SOME RAINFALL FROM THE WEST FLORIDA STORMS WILL AFFECT AREAS NEAR AND NORTH OF GREATER KISSIMMEE SAINT CLOUD AND ORLANDO...THE BEST CHANCE FOR STORMS TODAY APPEARS AS IF IT WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS...AFTER THE LOCAL AIR MASS HAS BEEN ALLOWED TO DESTABILIZE DUE TO AFTERNOON HEATING. THE CONTINUED PRESENCE OF COOL AIR ALOFT MAY ALLOW FOR A FEW STORMS TO BECOME STRONG. WIND GUSTS IN EXCESS OF 40 MPH...SMALL HAIL... FREQUENT LIGHTNING...AND TORRENTIAL RAINFALL ARE ALL POSSIBLE WITH THE STRONGER STORMS TODAY. ACTIVITY WILL MOVE NORTHEAST TO EAST AT AROUND 15 MPH. .MARINE THUNDERSTORM GUST IMPACT... WIND GUSTS OF 35 KNOTS OR GREATER WILL BE POSSIBLE OVER INLAND LAKES AS WELL AS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS FROM TODAY'S STORMS. MARINERS SHOULD BE ON THE LOOKOUT FOR STORMS APPROACHING FROM THE WEST AND SOUTHWEST. .RIP CURRENT IMPACT... A CONTINUED VERY LONG PERIOD SWELL OF AROUND 3 FEET WILL PRODUCE A HIGH RISK OF RIP CURRENTS IN THE SURF ZONE TODAY. CHECK WITH YOUR LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS. SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .WIND AND SEA IMPACT... SEAS OF 5 TO 6 FEET WILL CONTINUE BEYOND 20 NAUTICAL MILES OFFSHORE THE FLORIDA EAST COAST. OPERATORS OF SMALL CRAFT SHOULD EXERCISE CAUTION IF HEADED WELL OFFSHORE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE FOR SHOWERS AND STORMS WILL REMAIN WELL ABOVE NORMAL FOR EARLY MAY THROUGH SATURDAY. STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON. AN INCREASING ONSHORE WIND FLOW WILL PRODUCE INCREASINGLY HAZARDOUS BOATING CONDITIONS FROM LATE THURSDAY INTO THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. CRISTALDI
In the hours before
Special weather statement, Apr 30, 4:25 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT TUE APR 30 2013
FLZ054-058-302115-
INDIAN RIVER-OKEECHOBEE-
425 PM EDT TUE APR 30 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER WESTERN INDIAN RIVER
COUNTY...NORTHEASTERN OKEECHOBEE COUNTY...
* UNTIL 515 PM EDT.
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 7 MILES
NORTHWEST OF FORT DRUM...MOVING EAST-NORTHEAST AT 10 MPH.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2756 8068 2748 8094 2764 8102 2764 8088
2765 8087 2780 8075 2756 8054
TIME...MOT...LOC 2024Z 239DEG 9KT 2760 8088
SEDLOCKThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 8:27 PM EDT | Special Marine Warning | MLB | 63 min | |
| Apr 29, 8:41 PM EDT | Special Weather Statement | MLB | Seminole | 49 min |
| Apr 29, 8:59 PM EDT | Special Weather Statement | MLB | Volusia | 61 min |
| Apr 29, 9:07 PM EDT | Special Marine Warning | MLB | 83 min | |
| Apr 30, 4:25 PM EDT | Special Weather Statement | MLB | Indian River | 50 min |
| Apr 30, 5:33 PM EDT | Special Weather Statement | MLB | Seminole | 42 min |
| Apr 30, 6:14 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange | 46 min |
| Apr 30, 6:22 PM EDT | Special Weather Statement | MLB | Lake | 53 min |
| Apr 30, 6:41 PM EDT | Special Weather Statement | MLB | Orange | 49 min |
| Apr 30, 6:57 PM EDT | Tornado Warning | MLB | Lake, Orange | 33 min |
| Apr 30, 7:05 PM EDT | Special Weather Statement | MLB | Orange | 40 min |
| Apr 30, 7:16 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 44 min |
| Apr 30, 7:29 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 61 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.